# SDR UHLA2013101900522

- Difficulty date: October 19, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 25,687 hours, 15,950 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Part number: 4123T61P01
- Part serial: WCP0455P
- Condition: Leaking
- Location: Zone 400
- Part time: 24,301 hours, 15,031 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ODOR IN CABIN DURING ALL PHASES OF FLIGHT. CREW DEPLOYED OXYGEN MASKS. MX R & R E2 PRV.
